Xanthomonas albilineans and the antipathogenesis approach to disease control

Birch, R. G. (2001) Xanthomonas albilineans and the antipathogenesis approach to disease control. Moleuclar Plant Pathology, 2 1: 1-11.


Author Birch, R. G.
Title Xanthomonas albilineans and the antipathogenesis approach to disease control
Journal name Moleuclar Plant Pathology   Check publisher's open access policy
ISSN 1464-6722
Publication date 2001
Sub-type Article (original research)
DOI 10.1046/j.1364-3703.2001.00046.x
Volume 2
Issue 1
Start page 1
End page 11
Total pages 11
Editor G.D. Foster
Place of publication Oxford
Publisher Blackwell Synergy
Collection year 2001
Language eng
Subject C1
270400 Botany
620100 Field Crops
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Biological Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 30 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 77 Abstract Views  -  Detailed Statistics
Created: Tue, 14 Aug 2007, 16:31:52 EST